MAUDE Adverse Event Report: ARROW INTERNATIONAL, INC. ARROW FLEX TIP PLUS EPIDURAL CATHETER; ANESTHESIA CONDUCTION KIT

ARROW INTERNATIONAL, INC. ARROW FLEX TIP PLUS EPIDURAL CATHETER; ANESTHESIA CONDUCTION KIT
Model Number AK-05503
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Pt had episodes for pain control and upon removal of the epidural catheter the tip was noted to be missing and was not seen on x-ray.There is no evidence of radiopaque foreign body to suggest retained fragment.Soft tissues unremarkable.Skeletal structures intact.Fda safety report id# (b)(4).

Brand Name
ARROW FLEX TIP PLUS EPIDURAL CATHETER
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ARROW INTERNATIONAL, INC.
MDR Report Key9341390
Report NumberMW5091154
Device Sequence Number2722233
Product Code BSO
UDI-Device Identifier70801902005143
UDI-Public(01)70801902005143
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberAK-05503
Device Catalogue NumberAK-05503
Device Lot Number23F19G0272
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR
Patient Weight110